# SDR SWIA201334071

- Difficulty date: July 8, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 25,157 hours, 20,964 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LE IS CHAFED FROM JUST INBD OF THE INBD HINGE TO THE OTBD EDGE OF THE AILERON.  C-CHECK REPAIRED TOP SURFACE OF LT AILERON LE SKIN IAW REO.
